# SDR ERAA081163

- Difficulty date: September 26, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 22,622 hours
- Engine: Ge CT581401
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gascolator
- Part number: 4005T01P03
- Part serial: 8777
- Condition: Corroded
- Location: Engine
- Part time: 13,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION WITHIN HOUSING. NDT AND VISUAL INSPECTION SHOWED NO INTERGRANULAR CORROSION.  SHOWED ABNORMAL CARBON SEAL WEAR. NORMAL OVERHAUL
